DECA, Im not on it right now, but have any of you guys experianced bloating and fluid retention on this compound, I have a little in the past, but my friend looks like hes getting fat on it, muscle definition is leaving him, when he was just on test he looked hard, but adding this deca he looks puffy and soft, any feed back? I never really had that problem, but I did get a little puffy.
Hes taking 400mg wk of deca and Test cypionate 750mg wk. no its not sciroxx. He's a powerlifter in the 275lb class so he dont diet much, iv just never seen someone get so puffy on deca. It all started when he started the deca after about a month on it and I know this deca is great gear.
Last edited by weldingman; 03-12-2010 at 01:07 AM.
The Captn' is a half retarted Jew, He is a Mod in anything goes because of his fucked up thought processes. He is the light of anything goes and will guide us to the promise land of debauchery, tranny diddleing and closet gheyness.
All logos, trademarks and content on this site are property of 2001-2013 by IronMagazine All Rights Reserved Reproduction in whole or in part in any form or medium without express written permission of IronMagazine.com is prohibited.